# SDR COMA9810245

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 25C1175A
- Condition: Burnt
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE ALARM ACTIVATED SMOKE IN COCKPIT.  REPLACED BURNT AOA VANE CURRENT SENSOR.
